# SDR AALA20160212003

- Difficulty date: February 1, 2016
- Submitted: February 22, 2016
- Operation: Air carrier
- Aircraft: N39365
- Make and model: Boeing 767323
- Aircraft serial: 24046
- Aircraft time: 112,082 hours, 18,250 cycles
- System (JASC): 5420 · Nacelle/Pylon Miscellaneous Structure
- Part: Angle
- Part number: 311T11571
- Condition: Cracked
- Location: Lt Pylon
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT ENG PYLON, A CRACK WAS FOUND ON INBD MID PYLON FITTING AT THE OTBD FASTENER IAW HFEC FINDING IAW NDT MANUAL 51-00-19 PART 6 PROCEDURE 65 ON THE CLOSEOUT ANGLE.  R & R CLOSEOUT ANGLE IN LT PYLON IAW MPM 54-98-01, DWG 311T2150 & AARD 51-20-00.  ACFT IN BASE MX.
